Un codage sofique des automorphismes hyperboliques du tore
Publications mathématiques et informatique de Rennes, no. 2 (1995), article no. 8, 35 p.
@article{PSMIR_1995___2_A8_0,
     author = {Le Borgne, St\'ephane},
     title = {Un codage sofique des automorphismes hyperboliques du tore},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {8},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {2},
     year = {1995},
     language = {fr},
     url = {http://archive.numdam.org/item/PSMIR_1995___2_A8_0/}
}
Le Borgne, Stéphane. Un codage sofique des automorphismes hyperboliques du tore. Publications mathématiques et informatique de Rennes, no. 2 (1995), article  no. 8, 35 p. http://archive.numdam.org/item/PSMIR_1995___2_A8_0/

[1] R.L. Adler, B. Weiss : Entropy, a complete invariant for automorphism of the torus. Proceedings of national academy of science, vol.57 (1967), p.1573-1576. | MR 212156 | Zbl 0177.08002

[2] A. Bertrand-Mathis : Développement en base θ, répartition modulo 1 de la suite (x\theta^n)_{n\geq 0}, langages codés et O-shift, Bull. Soc Math. France, 114, 1986, p. 271-323. | Numdam | MR 878240 | Zbl 0628.58024

[3] A. Bertrand-Mathis : Points génériques pour les mesures de Champernowne sur certains systèmes codés, Ergod. Th. and Dynam. Sys. (1986), 8, p. 35-51. | MR 939059 | Zbl 0657.28014

[4] T. Bedford : Generating special Markov partitions for hyperbolic toral automorphisms using fractals, Ergod. Th. and Dynam. Sys. (1986), 6, p. 325-333. | MR 863197 | Zbl 0628.58028

[5] F. Blanchard, G. Hansel : Systèmes codés, Theoretical Comp. Sci., 44, 1986, p. 17-49 | MR 858689 | Zbl 0601.68056

[6] R. Bowen : Equilibrium States and the Ergodic theory of Anosov Diffeomorphisms, Lect. Notes in Math., Springer Verlag 470. | MR 2423393 | Zbl 0308.28010

[7] R. Bowen : Markov partitions are not smooth, Proc. Amer. Math. Soc., 71 (1978), p. 130-132. | MR 474415 | Zbl 0417.58011

[8] E. Cawley : Smooth Markov Partitions and Toral Automorphisms, Ergod. Th. and Dynam. Sys. (1991), 11, p. 633-651. | MR 1145614 | Zbl 0754.58028

[9] I. Csizar, J. Komlos : On the equivalence of two models of unite-state noiseless channels from the point of view of the output, Proceedings of the colloquium of information theory. Edited by A. Renyi, J. Bolyai, Math. Soc., Budapest, 1968. | MR 252108 | Zbl 0181.22307

[10] J.M. Derrien : Théorème limite central pour les automorphismes ergodiques du tore, Publications de l'IRMAR, Fascicule de probabilités (1992). | EuDML 274731 | MR 1215498 | Zbl 0956.37002

[11] R. Fischer : Sofic Systems and Graphs, Monatshefte für Mathematik, 80,1975, p. 179-186. | EuDML 177718 | MR 407235 | Zbl 0314.54043

[12] C. Frougny, B. Solomiak : Finite beta-expansions, Ergod. Th. and Dynam. Sys. (1992), 4, p. 713-723. | MR 1200339 | Zbl 0814.68065

[13] Y. Guivarc'H, J. Hardy : Théorèmes limites pour une classe particulière de chaîne de Markov et applications aux diffèomorphismes d'Anosov, Ann. Inst. Henri Poincarré, vol.24, 1, 1988, p. 73-98. | EuDML 77319 | Numdam | MR 937957 | Zbl 0649.60041

[14] Y. Katznelson : Ergodic automorphisms of 𝔗 are Bernoulli shifts, Israel Journal of Mathematics, vol. 10, 1971, p. 186-195. | MR 294602 | Zbl 0219.28014

[15] W. Krieger : On sofic systems I, Israël Journal of Mathematics, vol. 48, 4, 1984. | MR 776312 | Zbl 0573.54032

[16] J. Lagarias, Y. Wang : Self Affine Tiles in n . | Zbl 0893.52013

[17] S. Le Borgne : Codage des automorphismes hyperboliques du tore et nombres de Pisot, Publications de l'IRMAR, Fascicule de probabilités (1993). | EuDML 274577 | MR 1347698

[18] D.S. Ornstein, N.A. Friedman : On isomorphism of weak Bernoulli transformations, Advances in mathematics, 5, 1971, p. 365-374. | MR 274718 | Zbl 0203.05801

[19] K. Petersen : Ergodic theory, Cambridge university press, 1989. | MR 1073173 | Zbl 0676.28008

[20]W.P. Thurston : Groups, Tilings and Finite State Automaton, Colloquium Lectures 92nd Summer Meeting of the AMS, (1989).

[21] A.M. Vershik : The fibadic expansions of real numbers and adic transformation, Prep. Report. inst. Mittag Leffler, 4, 1991-1992, p. 1-9.

[22] A.M. Vershik : Arithmetic isomorphism of hyperbolic toral automorphisms and sofic shift, UDC 519.56, 517.91. | Zbl 0810.58031